Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 190, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 25, 2012, 10:17 PM CDT for Sedgwick County, Kansas. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2012, 10:17 PM CDT (03:17 UTC)
- Expired
- Sep 25, 2012, 10:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 11 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 10:20 PM CDT | HAIL 0.5 | 4 S Maize, KS | OFF DUTY NWS EMPLOYEE REPORTED. |
| Sep 25, 10:50 PM CDT | HAIL 0.5 | 2 N East Wichita, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2150 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2214 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
307
WUUS53 KICT 260317
SVRICT
KSC173-260400-
/O.NEW.KICT.SV.W.0190.120926T0317Z-120926T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1017 PM CDT TUE SEP 25 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1100 PM CDT
* AT 1013 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
WICHITA...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
DOWNTOWN WICHITA...MAIZE...EAST WICHITA...VALLEY CENTER...PARK
CITY...NORTHEAST WICHITA...BEL AIRE...KECHI AND JABARA AIRPORT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 44 AND 52.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 2 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3788 9756 3787 9723 3766 9718 3757 9747
3768 9764
TIME...MOT...LOC 0318Z 232DEG 19KT 3770 9744
HAIL...1.00IN
WIND...60 MPH
$$
DARMOFAL3 follow-up statements
477
WWUS53 KICT 260330
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1030 PM CDT TUE SEP 25 2012
KSC173-260400-
/O.CON.KICT.SV.W.0190.000000T0000Z-120926T0400Z/
SEDGWICK KS-
1030 PM CDT TUE SEP 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SEDGWICK COUNTY UNTIL 1100 PM CDT...
AT 1028 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
WICHITA...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
DOWNTOWN WICHITA...EAST WICHITA...VALLEY CENTER...PARK CITY...
NORTHEAST WICHITA...BEL AIRE...KECHI AND JABARA AIRPORT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 44 AND 52.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 2 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3788 9756 3787 9723 3766 9718 3757 9747
3768 9764
TIME...MOT...LOC 0330Z 232DEG 19KT 3773 9742
HAIL...1.00IN
WIND...60 MPH
$$
KETCHAM652
WWUS53 KICT 260342
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1042 PM CDT TUE SEP 25 2012
KSC173-260400-
/O.CON.KICT.SV.W.0190.000000T0000Z-120926T0400Z/
SEDGWICK KS-
1042 PM CDT TUE SEP 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SEDGWICK COUNTY UNTIL 1100 PM CDT...
AT 1038 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAIZE...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
EAST WICHITA...VALLEY CENTER...PARK CITY...NORTHEAST WICHITA...BEL
AIRE...KECHI AND JABARA AIRPORT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 44 AND 52.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 2 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3788 9756 3787 9723 3766 9718 3757 9747
3768 9764
TIME...MOT...LOC 0342Z 232DEG 19KT 3775 9738
HAIL...1.00IN
WIND...60 MPH
$$
KETCHAM015
WWUS53 KICT 260345
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1045 PM CDT TUE SEP 25 2012
KSC173-260356-
/O.CAN.KICT.SV.W.0190.000000T0000Z-120926T0400Z/
SEDGWICK KS-
1045 PM CDT TUE SEP 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEDGWICK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3788 9756 3787 9723 3766 9718 3757 9747
3768 9764
TIME...MOT...LOC 0346Z 232DEG 19KT 3776 9736
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 6:52 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 25, 6:52 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 652 PM CDT TUE SEP 25 2012 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE MAIN AVIATION FORECAST CONCERN IS THE ONGOING AND CONTINUED DEVELOPMENT OF THUNDERSTORMS THROUGH THE FORECAST. SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG THE STATIONARY FRONT THIS AFTERNOON/EVENING AND ARE EXPECTED TO CONTINUE TO IMPACT SOUTHEAST KANSAS INTO THE OVERNIGHT HOURS. MORE STORM DEVELOPMENT IS EXPECTED AS THE LOW LEVEL JET INCREASES AFTER SUNSET. COVERAGE WILL INCREASE AND IMPACT ALL TERMINALS THROUGH THE NIGHT...EXPANDING FROM SOUTH TO NORTH AND WEST TO EAST. TIMING AT KRSL IS MORE DIFFICULT AND HAVE LEFT IT OUT FOR NOW. SOME MVFR CEILINGS/VISIBILITIES COULD BE POSSIBLE WITH THE STRONGEST STORMS...OTHERWISE VFR IS EXPECTED. BILLINGS && .PREV DISCUSSION... /ISSUED 210 PM CDT TUE SEP 25 2012/ DISCUSSION... A STATIONARY FRONT WAS LOCATED ALONG A LINE FROM NEAR WICHITA TO EMPORIA BISECTING THE FORECAST AREA EARLY THIS AFTERNOON. THIS FRONT MAY BECOME A FOCUS FOR DEEP MOIST CONVECTION LATE THIS AFTERNOON AND EVENING WITH BETTER CHANCES EXPECTED AFTER 03-04Z ALONG/NORTH OF THE FRONT WHEN A STRONG LLJ NOSES INTO THE CENTRAL PLAINS. MUCAPE AROUND 1500 J/KG AND BULK SHEAR AROUND 25+ KNOTS MAY SUPPORT A FEW STRONG/SEVERE STORM CLUSTERS BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. PWATS ARE PROGGED TO INCREASE TO 1.3-1.6 INCHES OR 150-160 PERCENT OF NORMAL THROUGH WED SUPPORTING THE POTENTIAL FOR HEAVY RAIN. THE BEST CHANCE FOR MORE WIDESPREAD HEAVY RAIN SHOULD BE ALONG/NORTH OF THE OKLAHOMA STATE LINE AND ACROSS SOUTHEAST KANSAS ALONG AND EAST OF THE TURNPIKE WHERE 1-2+ INCHES WILL BE POSSIBLE THROUGH WED MORNING. WEDNESDAY-FRIDAY...MAINTAINED MID POPS/SEASONABLY COOL TEMPERATURES THROUGH MUCH OF THE PERIOD AS THE MEAN TROUGH OVER THE CENTRAL GREAT BASIN AREA IS PROGGED TO TRANSLATE SLOWLY EASTWARD TOWARD THE CENTRAL PLAINS THROUGH THE END OF THE WORK WEEK. THIS WAS HANDLED WELL IN THE PREVIOUS FORECAST WITH ONLY MINOR ADJUSTMENTS MADE AT THIS TIME. TIMING UNCERTAINTY REMAINS WITH SEVERAL ROUNDS OF PRECIPITATION ANTICIPATED THROUGH THE PERIOD. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AS THE INSTABILITY AXIS IS PROGGED TO SLIP SOUTH OF THE AREA. SATURDAY-TUESDAY...TRENDED POPS DOWN ON SATURDAY AS ANOTHER MID/UPPER TROUGH DIGS OVER THE GREAT LAKES AREA HELPING TO DRIVE THE REMNANT FRONT FURTHER SOUTH OVER THE SOUTHERN PLAINS LIMITING POPS ACROSS THE AREA. BOTH THE GFS/ECMWF INDICATE A SHORTWAVE TROUGH DIGGING SOUTH ACROSS THE CENTRAL PLAINS ON SUNDAY WHICH MAY BRING A SLIGHT CHANCE FOR AFTERNOON SHOWERS BUT MAINTAINED A DRY FORECAST WITH MINIMAL MOISTURE RETURN/PROGRESSIVE NATURE OF MID/UPPER TROUGH. A MID/UPPER RIDGE IS EXPECTED TO RETURN TO THE AREA AS WE MOVE INTO THE BEGINNING OF THE WEEK. THIS SHOULD RESULT IN DRY WEATHER CONDITIONS MON-TUE WITH SEASONABLE TEMPERATURES IN THE UPPER 70S/LOW 80S RETURNING. MWM AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU FRONT IS EXPECTED TO REMAIN NEARLY STATIONARY THROUGH TONIGHT FROM SOUTHWEST/SOUTH CENTRAL KS TO NORTHERN MO. ISOLATED-WIDELY SCATTERED TS MAY DEVELOP LATE THIS PM/EVE ALONG/SOUTH OF THIS FRONT WITH MODEST CONVERGENCE/WEAKENING CAP. AN INCREASE IN STORM COVERAGE IS ANTICIPATED AFTER 03Z IN SOUTH CENTRAL/SOUTHEAST KS AS A 45-50 KT SWRLY LOW-LEVEL JET DEVELOPS WITH SOME UPPER SUPPORT ARRIVING. THUNDERSTORMS LOOK MOST LIKELY TO AFFECT CNU...ICT AND HUT SITES TONIGHT. THE FRONT MAY SAG SOUTHWARD WEDNESDAY DEPENDING ON TONIGHTS COVERAGE OF STORMS. A LIGHT NE-ERLY WIND CAN BE EXPECTED NORTH OF THE FRONT...WITH A S-SWRLY WIND SOUTH OF THE FRONT WITH SOME GUSTS THIS PM. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 64 82 64 78 / 80 30 50 50 HUTCHINSON 62 79 62 76 / 70 30 50 50 NEWTON 62 80 62 76 / 70 40 50 50 ELDORADO 63 81 63 77 / 80 40 50 50 WINFIELD-KWLD 67 84 65 80 / 80 30 60 50 RUSSELL 59 79 58 76 / 30 30 40 40 GREAT BEND 60 79 60 75 / 40 30 40 50 SALINA 61 81 61 77 / 60 30 40 40 MCPHERSON 62 80 61 76 / 70 30 50 50 COFFEYVILLE 66 86 64 80 / 80 40 60 50 CHANUTE 64 84 64 78 / 80 50 60 50 IOLA 64 83 64 77 / 80 50 60 50 PARSONS-KPPF 65 85 64 79 / 80 50 60 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 25, 4:47 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 447 PM CDT TUE SEP 25 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-262200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 447 PM CDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE HAIL OF DIME TO QUARTER SIZE...AND WIND GUSTS OF 50 TO 60 MPH. THUNDERSTORM CHANCES WILL INCREASE OVERNIGHT ACROSS THE ENTIRE AREA WITH LOCALLY HEAVY RAIN POSSIBLE ACROSS MUCH OF SOUTHERN AND SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE FOR WEDNESDAY THROUGH FRIDAY NIGHT... WITH THE GREATEST CHANCES OCCURRING THURSDAY AND THURSDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Sep 25, 9:05 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 905 PM CDT TUE SEP 25 2012 KSZ083-260230- SEDGWICK- 905 PM CDT TUE SEP 25 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEDGWICK COUNTY... AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GODDARD...OR 13 MILES WEST OF DOWNTOWN WICHITA...AND MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3786 9746 3769 9732 3760 9761 3773 9771 TIME...MOT...LOC 0205Z 236DEG 18KT 3771 9758 DARMOFAL
Local storm report, Sep 25, 9:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
940 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 2 E ANDALE 37.79N 97.59W
09/25/2012 E0.88 INCH SEDGWICK KS PUBLIC
&&
ARLSpecial weather statement, Sep 25, 9:59 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
959 PM CDT TUE SEP 25 2012
KSZ082-083-091-260330-
HARPER-KINGMAN-SEDGWICK-
959 PM CDT TUE SEP 25 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN HARPER...KINGMAN AND SOUTHWEST
SEDGWICK COUNTIES...
AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM GODDARD
TO 7 MILES NORTHEAST OF SHARON...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
&&
LAT...LON 3742 9839 3776 9764 3767 9730 3747 9770
3748 9780 3742 9781 3729 9810
TIME...MOT...LOC 0258Z 253DEG 16KT 3765 9756 3733 9830
DARMOFALLocal storm report, Sep 25, 10:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1010 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL 3 W WICHITA MID CONTINE 37.66N 97.49W
09/25/2012 E1.00 INCH SEDGWICK KS BROADCAST MEDIA
&&
ARLLocal storm report, Sep 25, 10:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1013 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL WEST WICHITA 37.69N 97.46W
09/25/2012 E0.75 INCH SEDGWICK KS TRAINED SPOTTER
&&
ARLLocal storm report, Sep 25, 10:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1015 PM CDT TUE SEP 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL WICHITA MID CONTINENT A 37.66N 97.44W
09/25/2012 M0.75 INCH SEDGWICK KS OFFICIAL NWS OBS
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:09 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 36 min |
| Sep 25, 7:38 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 52 min |
| Sep 25, 8:20 PM CDT | Areal Flood Warning | ICT | Wilson, Woodson | 3 hr |
| Sep 25, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 34 min |
| Sep 25, 9:05 PM CDT | Special Weather Statement | ICT | Sedgwick | 25 min |
| Sep 25, 9:18 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 31 min |
| Sep 25, 9:59 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Sep 25, 10:32 PM CDT | Special Weather Statement | ICT | Kingman | 28 min |
| Sep 25, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 18 min |
| Sep 25, 10:45 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 29 min |
| Sep 25, 10:48 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Sep 25, 11:11 PM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| Sep 25, 11:16 PM CDT | Special Weather Statement | ICT | Harvey | 29 min |
| Sep 26, 12:46 AM CDT | Areal Flood Warning | ICT | Chase | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.